# SDR USAA2014031400013

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 8,950 hours, 3,014 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B397BAM0620
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT LOW SPEED FOR ABNORMAL FLIGHT DIRECTOR PRESENTATION AT TAKEOFF THRUST APPLICATION.  RESET THE FLIGHT MANAGEMENT & GUIDANCE COMPUTER & FLIGHT AUGMENTATION COMPUTER SYSTEM.
